# SDR CA150204003

- Difficulty date: January 30, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF NORMALLY, BUT WHEN THE LG WAS SELECTED UP, A GEAR DISAGREE CAUTION MSG WAS TRIGGERED, WITH ALL 3 GEARS STILL SHOWING DOWN & LOCKED.  ACFT TURNED AROUND & THE LANDING WAS UNEVENTFUL.  UPON INVESTIGATION, IT WAS DISCOVERED THAT THE LG CONTROL HANDLE CONNECTOR S125 HAD 1 WIRE NOT POSITIVELY LOCKED IN SOCKET 2E.  UPON DISASSEMBLY, IT WAS DISCOVERED THAT THE WRONG PIN HAD BEEN INSTALLED ON THIS WIRE.  THE PROPER TERMINATION WAS INSTALLED & THE ACFT WAS RETURNED TO SERVICE.
